Alert archive / Nevada / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 66, NWS Las Vegas, NV

October 11, 2012Inyo County, California; Clark County, Nye County, Nevada

NWS Las Vegas, NV issued this severe thunderstorm warning at Oct 11, 2012, 5:25 PM PDT for Inyo County, California; Clark County, Nye County, Nevada. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 11, 2012, 5:25 PM PDT (00:25 UTC)
Expired
Oct 11, 2012, 6:00 PM PDT
In force
35 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

Counties Inyo County, CA, Clark County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 109 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 0.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2012-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2012-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
305 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1141 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WUUS55 KVEF 120025
SVRVEF
CAC027-NVC003-023-120100-
/O.NEW.KVEF.SV.W.0066.121012T0025Z-121012T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
525 PM PDT THU OCT 11 2012

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN INYO COUNTY IN EASTERN CALIFORNIA...
  EXTREME SOUTH CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...
  EXTREME WEST CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 600 PM PDT.

* AT 523 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 19 
  MILES SOUTH OF PAHRUMP...AND WAS MOVING NORTHWEST AT 25 MPH. AT 
  523 PM PDT...A SPOTTER IN CHARLESTON VIEW REPORTED QUARTER SIZE 
  HAIL.

* LOCATIONS IMPACTED INCLUDE...
  THE SOUTHERN AND WESTERN EDGES OF PAHRUMP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL THAT CAN CAUSE INJURY
AND DAMAGE PROPERTY. IN ADDITION...STRONG WINDS AND LIGHTNING ARE
LIKELY. LIGHTNING CAN KILL! TAKE SHELTER IN A STURDY BUILDING. IF IT
IS SAFE TO DO SO...TAKE APPROPRIATE ACTIONS TO PROTECT VEHICLES AND
PROPERTY.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER
HASHTAG...NWSVEGAS.

&&

LAT...LON 3609 11624 3625 11604 3596 11572 3583 11587
TIME...MOT...LOC 0024Z 134DEG 23KT 3596 11588

$$

MORGAN
2 follow-up statements
529 
WWUS55 KVEF 120038
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
538 PM PDT THU OCT 11 2012

CAC027-NVC003-023-120100-
/O.CON.KVEF.SV.W.0066.000000T0000Z-121012T0100Z/
INYO CA-CLARK NV-NYE NV-
538 PM PDT THU OCT 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM PDT 
FOR EXTREME SOUTH CENTRAL NYE - EXTREME WEST CENTRAL CLARK AND 
EXTREME SOUTHEASTERN INYO COUNTIES...

AT 537 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER EXTREME SOUTHEASTERN INYO COUNTY...OR 13 MILES SOUTH OF
PAHRUMP...AND WAS MOVING NORTHWEST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN INYO AND EXTREME SOUTHERN
NYE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL THAT CAN CAUSE INJURY
AND DAMAGE PROPERTY. IN ADDITION...STRONG WINDS AND LIGHTNING ARE
LIKELY. LIGHTNING CAN KILL! TAKE SHELTER IN A STURDY BUILDING. IF IT
IS SAFE TO DO SO...TAKE APPROPRIATE ACTIONS TO PROTECT VEHICLES AND
PROPERTY.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER
HASHTAG...NWSVEGAS.

&&

LAT...LON 3611 11620 3625 11604 3603 11582 3593 11596
TIME...MOT...LOC 0038Z 134DEG 23KT 3602 11596

$$

MORGAN
523 
WWUS55 KVEF 120053
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
553 PM PDT THU OCT 11 2012

CAC027-NVC003-023-120103-
/O.EXP.KVEF.SV.W.0066.000000T0000Z-121012T0100Z/
INYO CA-CLARK NV-NYE NV-
553 PM PDT THU OCT 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL NYE -  
EXTREME WEST CENTRAL CLARK AND EXTREME SOUTHEASTERN INYO COUNTIES 
WILL EXPIRE AT 600 PM PDT...

THIS THUNDERSTORM IS STILL SEVERE AND A NEW WARNING HAS BEEN ISSUED 
TO EXPAND THE AREA IMPACTED BY THIS STORM. PLEASE SEE THE LATEST 
SEVERE THUNDERSTORM WARNING FOR DETAILS.

LAT...LON 3611 11620 3625 11604 3603 11582 3593 11596
TIME...MOT...LOC 0053Z 134DEG 23KT 3609 11605

$$

MORGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 3:30 PM PDT, 1 hour 55 minutes earlier.

Area forecast discussion, Oct 11, 3:30 PM PDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
330 PM PDT THU OCT 11 2012

.SYNOPSIS...A STRONG LOW PRESSURE SYSTEM MOVING INTO SOUTHERN
CALIFORNIA WILL BRING SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY. WITH COLDER AIR MOVING INTO THE REGION
FRIDAY...MANY OF THE HIGHER ELEVATIONS ABOVE 8000 FEET WILL SEE THE
FIRST SNOW OF THE YEAR. TEMPERATURES WILL REMAIN SEVERAL DEGREES
BELOW NORMAL FRIDAY...BUT DRY WEATHER WITH A WARMING TREND CAN BE
EXPECTED FOR THE WEEKEND AND THE FIRST HALF OF NEXT WEEK.
&&

.SHORT TERM...UPPER LOW CURRENTLY JUST OFF THE CALIFORNIA COAST WILL
GRADUALLY MOVE INLAND THIS EVENING AND ACROSS SOUTHERN NEVADA FRIDAY
MORNING. SHOWERS AND THUNDERSTORMS AHEAD OF THE LOW WILL CONTINUE TO
AFFECT THE REGION THROUGH FRIDAY. MAIN BAND OF SHRA/TRSA LOCATED
FROM SOUTHERN MOHAVE COUNTY THROUGH NORTHEAST CLARK COUNTY AND INTO
LINCOLN COUNTY. THIS BAND HAS BEEN PRETTY PERSISTENT AND IS EXPECTED
TO SLOWLY PUSH EAST/NORTHEAST OVERNIGHT. A SECONDARY AREA HAS
DEVELOPED IN THE MORE UNSTABLE AIRMASS OF EASTERN SAN
BERNARDINO...SOUTHERN NYE...SOUTHERN INYO...AND SOUTHWEST CLARK
COUNTIES WHICH WILL ALSO PERSIST INTO TONIGHT. THESE STORMS HAVE
BEEN MAINLY HEAVY RAIN PRODUCING STORMS...BUT THIS IS ALSO THE
BETTER AREA OF SEEING ANY SEVERE STORMS WITH FAIRLY LOW LI VALUES
AND HIGH CAPE VALUES. THIS AREA ALSO SAW NEARLY FULL SUN FOR MUCH
OF THE DAY. SHOWERS AND THUNDERSTORM ARE ALSO DEVELOPING OVER
SOUTHWEST SAN BERNARDINO JUST AHEAD OF THE LOW ITSELF. THESE WILL
ALSO PERSIST THROUGH TONIGHT AS THE LOW CONTINUES ITS EASTERLY
TRACK. THE MORE WIDESPREAD SHOWERS ARE EXPECTED OVER THE NORTH
TOMORROW WITH MORE CONVECTIVE SCATTERED TYPE SHOWERS CLOSER TO THE
LOW CENTER. 700MB TEMPERATURES WILL DROP TO AROUND -4 DEG C WHICH
WOULD BRING SNOW LEVELS DOWN TO AROUND 7500 FEET. EXPECTING SOME
SNOW ACCUMULATIONS IN THE SPRING MOUNTAINS ABOVE 8000 FEET WHERE 2-4
INCHES WILL BE POSSIBLE. TEMPERATURES WILL ALSO BE HELD ONCE AGAIN
TO SEVERAL DEGREES BELOW NORMAL. THE LOW IS FORECAST TO MOVE INTO
NORTHERN ARIZONA/SOUTHERN UTAH LATE FRIDAY AFTERNOON WITH SHOWERS
ENDING ACROSS THE AREA WITH THE EXCEPTION OF SOME WRAP AROUND
MOISTURE POSSIBLE OVER LINCOLN COUNTY INTO SATURDAY MORNING.
TEMPERATURES WILL START TO WARM ALONG WITH A DRYING TREND SATURDAY
AS HIGH PRESSURE WORKS INTO THE REGION.

.LONG TERM...BENIGN CONDITIONS ARE EXPECTED THROUGH THE EXTENDED AS
DRY WESTERLY FLOW ALOFT REMAINS IN PLACE ACROSS THE DESERT SOUTHWEST
THROUGH THE PERIOD. CLOUD COVERAGE WILL BE LIMITED...AND WITH
MINIMAL CHANGE TO HEIGHTS...VERY LITTLE DAY TO DAY CHANGE IN
TEMPERATURES CAN BE EXPECTED...WITH VALUES APPROXIMATELY 5 DEGREES
ABOVE NORMAL ON AVERAGE.
&&

.AVIATION...FOR MCCARRAN...BKN CIGS AOA 7K-10K FEET THIS EVENING
WITH BASES LOWERING TO 4K-6K FEET IN AND NEAR ANY SHRA/TSRA. A
DOWNWARD TREND IN THE COVERAGE OF SHRA/TSRA IN AND AROUND THE LAS
VEGAS VALLEY SHOULD TAKE PLACE FROM 06Z TO 14Z FRIDAY. WINDS THIS
EVENING THROUGH FRIDAY EVENING SHOULD BE MAINLY SOUTHWEST AT 6-12
KTS WITH OCCASIONAL GUSTS TO 18 KTS MAINLY ON FRIDAY AFTERNOON.
SHRA/TSRA COULD RESULT IN GUSTY AND ERRATIC WINDS AT TIMES. VSBY
SHOULD GENERALLY BE VFR BUT COULD LOWER TO MVFR OR BELOW IN ANY
HEAVIER DOWNPOURS. DRY CONDITIONS ARE EXPECTED FROM FRIDAY NIGHT
THROUGH THE WEEKEND WITH NO OPERATIONALLY SIGNIFICANT CLOUDS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCT SHRA/TSRA THROUGH 14Z FRIDAY MAINLY ACROSS
MOHAVE...LINCOLN...CLARK...CENTRAL/SOUTHERN NYE AND EASTERN SAN
BERNARDINO COUNTIES WITH ISOLATED ACTIVITY ELSEWHERE. CIGS WILL
MAINLY BE 7K-12K FEET AWAY FROM ANY HEAVIER SHRA/TSRA. UNDER ANY
HEAVIER DOWNPOURS CIGS MAY LOWER TO 3K-6K FEET AND VSBY MAY DROP TO
MVFR OR LOWER. AFTER 14Z FRIDAY...SCT SHRA/TSRA MAINLY IN LINCOLN
AND NORTHERN MOHAVE COUNTIES WITH ISOLATED SHRA/TSRA IN
CLARK...SOUTHERN MOHAVE AND CENTRAL/SOUTHERN NYE COUNTIES. SNOW
LEVELS SHOULD BE AROUND 7K-8K FEET TONIGHT AND ON FRIDAY. WINDS MAY
BECOME GUSTY AND ERRATIC NEAR ANY SHRA/TSRA BUT OTHERWISE SHOULD
FAVOR DIURNAL TRENDS AT 6-12 KTS. GUSTS OF 22-28 KTS ARE EXPECTED AT
KDAG ESPECIALLY ON FRIDAY. DRY CONDITIONS WITH NO OPERATIONALLY
SIGNIFICANT CLOUDS ARE EXPECTED FOR THE WEEKEND.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

GORELOW/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Oct 11, 3:10 AM PDT, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
310 AM PDT THU OCT 11 2012

AZZ001>003-036-CAZ519>527-NVZ014>022-120700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
310 AM PDT THU OCT 11 2012 /310 AM MST THU OCT 11 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

A STRONG LOW PRESSURE SYSTEM OFF THE SOUTHERN CALIFORNIA COAST
THIS MORNING WILL MOVE INLAND TODAY AND TO FAR SOUTHERN NEVADA
LATE TONIGHT. WIDESPREAD SHOWERS AND ISOLATED TO SCATTERED
THUNDERSTORMS ARE EXPECTED OVER SOUTHERN NEVADA AND NORTHWEST
ARIZONA. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED
OVER SOUTHEAST CALIFORNIA. RAINFALL AMOUNTS UP TO AN INCH ARE
POSSIBLE IN PORTIONS OF NEVADA AND ARIZONA. LOCALLY HEAVY RAIN IS
POSSIBLE WITH STRONGER THUNDERSTORMS ALONG WITH WIND GUSTS UP TO
60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER FRIDAY
BUT WILL GRADUALLY END FROM SOUTHWEST TO NORTHEAST FRIDAY
AFTERNOON AND FRIDAY NIGHT. DRY CONDITIONS WITH A WARMING TREND
CAN BE EXPECTED SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Oct 11, 12:28 PM PDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1228 PM PDT THU OCT 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     SNOW             1 WNW ASPENDELL         37.24N 118.60W
10/11/2012  E4.0 INCH        INYO               CA   TRAINED SPOTTER

            A SPOTTER ESTIMATED 4 INCHES OF SNOW IN ASPENDELL ENDING
            AT 930 AM THIS MORNING AT 8500 FEET.

&&

STACHELSKI
Local storm report, Oct 11, 4:13 PM PDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
413 PM PDT THU OCT 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             2 SSE LONE PINE         36.56N 118.05W
10/11/2012  E0.25 INCH       INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTED A THUNDERSTORM DROPPED
            HAIL ON HIGHWAY 395 RESULTING IN THE CLOSURE OF THE
            HIGHWAY FROM CARROLL CREEK BOULDER CREEK. A SPOTTER IN
            LONE PINE REPORTED SOME VEHICLES HAD ABOUT 2 INCHES OF
            HAIL ACCUMULATED ON THEM THAT CAME FROM THE AREA ON

            HIGHWAY 395 WHERE THE STRONGEST CORE OF THE STORM WAS AT.

&&

STACHELSKI
Local storm report, Oct 11, 4:39 PM PDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
439 PM PDT THU OCT 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      1 WNW RED ROCK CANYON   36.15N 115.48W
10/11/2012                   CLARK              NV   PARK/FOREST SRVC

            PART OF THE RED ROCK CANYON SCENIC LOOP WAS WASHED OUT
            BETWEEN WILLOW SPRINGS AND ICE BOX CANYON.

&&

STACHELSKI
Local storm report, Oct 11, 4:47 PM PDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
447 PM PDT THU OCT 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     FUNNEL CLOUD     7 SSW PAHRUMP           36.12N 116.04W
10/11/2012                   INYO               CA   PUBLIC

            CONFIRMED FUNNEL CLOUD OVER THE MOUNTAINS SOUTHWEST OF
            PAHRUMP THROUGH A PHOTO SENT TO THE NWS LAS VEGAS
            FACEBOOK PAGE. THIS WAS A THIN ROPE-LIKE FUNNEL. THE
            EVENT TIME WAS ESTIMATED OFF OF RADAR VELOCITY.

&&

STACHELSKI
Local storm report, Oct 11, 4:53 PM PDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
453 PM PDT THU OCT 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             5 W AMARGOSA VALLEY (CM 36.58N 116.55W
10/11/2012  E0.75 INCH       NYE                NV   TRAINED SPOTTER

            HAIL FELL FROM 1630 TO 1636.

&&

METZGER
Local storm report, Oct 11, 4:59 PM PDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
459 PM PDT THU OCT 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             6 S RED ROCK CANYON     36.06N 115.45W
10/11/2012  M0.50 INCH       CLARK              NV   PUBLIC

            BONNIE SPRINGS RANCH RESTAURANT MEASURED 3/8 INCH
            DIAMETER HAIL AND SAID IT WAS COVERING THE GROUND.

&&

STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 5:02 PM PDTFlash Flood WarningVEFInyo88 min
Oct 11, 5:25 PM PDTFlash Flood WarningVEFInyo95 min
Oct 11, 5:52 PM PDTSevere Thunderstorm WarningVEFInyo53 min
Oct 11, 6:47 PM PDTSevere Thunderstorm WarningVEFInyo12 min
Oct 11, 7:28 PM PDTFlash Flood WarningVEFInyo92 min
Oct 11, 8:35 PM PDTFlash Flood WarningVEFSan Bernardino115 min
Oct 12, 12:03 AM PDTFlash Flood WarningVEFInyo87 min
Oct 11, 6:45 PM PDTFlash Flood WarningVEFClark2 hr
Oct 11, 7:56 PM PDTFlash Flood WarningVEFClark80 min
Oct 11, 8:12 PM PDTSevere Thunderstorm WarningVEFClark48 min
Oct 11, 8:21 PM PDTFlash Flood WarningVEFClark114 min
Oct 11, 8:57 PM PDTSevere Thunderstorm WarningVEFClark48 min
Oct 11, 9:07 PM PDTFlash Flood WarningVEFClark113 min
Oct 11, 9:40 PM PDTSevere Thunderstorm WarningVEFClark27 min
Oct 11, 10:15 PM PDTFlash Flood WarningVEFClark2 hr
Oct 11, 10:42 PM PDTFlash Flood WarningVEFClark94 min
Oct 12, 12:28 AM PDTSevere Thunderstorm WarningVEFLincoln32 min
Oct 12, 1:43 PM PDTFlash Flood WarningVEFClark2 hr

Nearby

Severe Thunderstorm Warnings in Nevada, 2012Severe Thunderstorm Warnings in California, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.